Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Greg's Blog

  • entries
    117
  • comments
    10
  • views
    39535

Putting Away the Moisturizer

Stoper54

228 views

Post Accutane Week 2

Side effects are disappearing and so are my red marks; at least I think they are. My lips are no longer chapped and I've put away the Vaseline. I've stopped using Cerve moisturizer and just the Eucerin Redness Relief since my face is still red. Overall, no issues.

I've started planning activities I couldn't do while I was on the medicine. I'm going skydiving over Memorial Weekend and the beach in June.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×